# SDR MALA976633

- Difficulty date: November 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N109XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A109
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Actuator
- Part number: L38710SA
- Condition: Failed
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, THE HYDRAULIC CAUTION LIGHT ILLUMINATED, PERFORMED MEMORY ITEMS.  CREW NOTED ONLY THE HYDRAULIC MAIN PRESSURE ACCUMULATOR AND HYDRAULIC QUANTITY INDICATOR BOTH READ ZERO AND IN THE RED ARK.  ALL OTHER ACCUMULATORS AND GAUGES WERE NORMAL.  WE PERFORMED THE QRH CHECKLIST AND DECLARED AN EMERGENCY AND RETURNED TO CRW.  MAINTENANCE REPLACED DOWNLOCK RELEASE ACTUATOR SWIVEL, SERVICED HYDRAULIC SYSTEM.  RESET EMERGENCY GEAR RELEASE SYSTEM, COMPLETE NECESSARY OPERATIONAL CHECKS.  ALL CHECKS GOOD.
